On the 2-abelian Complexity of Thue-Morse Word (bibtex)
by Florian Greinecker
Reference:
Florian Greinecker, On the 2-abelian Complexity of Thue-Morse Word, Theoret. Comput. Sci., 593, 88-105, (2015).
Bibtex Entry:
@Article{greinecker-15,
  Title    = {On the 2-abelian Complexity of {T}hue-{M}orse Word},
  Author   = {Florian Greinecker},
  Journal  = {Theoret. Comput. Sci.},
  Year     = {2015},
  Pages    = {88-105},
  Volume   = {593},
  Arxiv    = {1404.3906},
  Doi      = {10.1016/j.tcs.2015.05.047},
  Mrnumber = {3367598},
}